MathSciNet Relay Station
MathSciNet bibliographic data
MR1487624 11J25 (11D75)
Lettl, Günter; Pethő, Attila; Voutier, Paul Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999), no. 5, 1871–1894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement